<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 16, No. 2) Next Issue >>
Bull. Korean Math. Soc. 1979 Vol. 16, No. 2, 49—108
On a class of symmetric stable probability measures on separable Fr\'echet sapces
Dong M. Chung
Bull. Korean Math. Soc. 1979 Vol. 16, No. 2, 49—54
On elementary toposes
Chang Ku Im
Bull. Korean Math. Soc. 1979 Vol. 16, No. 2, 55—71
On some relations of two 2-dimensional unified field theories
Phil Ung Chung
Bull. Korean Math. Soc. 1979 Vol. 16, No. 2, 73—76
On Lie-admissible algebras associated with invariant bilinear forms
Youngso Ko and Hyo Chul Myung
Bull. Korean Math. Soc. 1979 Vol. 16, No. 2, 77—84
Current developments of Lie-admissible algebras
Hyo Chul Myung
Bull. Korean Math. Soc. 1979 Vol. 16, No. 2, 85—97
공업계 학부의 수학교육에 대한 소고
이 도 원
Bull. Korean Math. Soc. 1979 Vol. 16, No. 2, 99—108

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd